# SDR COMA0660566

- Difficulty date: October 3, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 21,412 hours, 19,932 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 720846D
- Part serial: 2216
- Condition: Faulty
- Location: Nr 2
- Part time: 21,408 hours, 19,927 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 4990 - NR 2 IDG CAUTION MESSAGE ON TAKEOFF ROLL.  ABORTED TAKEOFF AT 60 KTS.  RETURNED TO GATE.  REPLACED NR 2 GCU.  PERFORMED OPS CHECK.  NO FURTHER DEFECTS NOTED.
